Mathematical Journal of Ibaraki University
A gg-cancellative semistar operation on an integral domain need not be gh-cancellative; Addendum
Ryûki Matsuda
Author information
Keywords: semistar operation
JOURNALS FREE ACCESS

Volume 49 (2017) Pages 1-10

Details
Download PDF (301K) Contact us
Abstract

This is an addendum to our [5]. In this paper, we introduce rational Euclidean spaces, and study them. It is shown that they are connected with the valuations on the integral domain in [5].

Information related to the author
© 2017 Department of Mathematics, Faculty of Science, Ibaraki University
Next article

Recently visited articles
feedback
Top